# SDR AALA201704109009

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 7,651 hours, 847 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DECLARED. DURING DESCENT, RECEIVED *STABILIZER* EICAS MESSAGE AND HAD UNCOMMANDED STABILIZER MOTION. CMCF SHOWS MAINTENANCE MESSAGE 27-12822/27-12841. ACCOMPLISHED FIM TASK HORIZONTAL STABILIZER SYSTEM TEST IAW AMM B787-A-27-41-00-06A-300B-A WITH NO FAULTS FOUND. EICAS STATUS MESSAGE NO LONGER ACTIVE. CHECKED  HORIZONTAL STABILIZER MOTOR FOR LOOSE CONNECTORS WITH NO DEFECTS NOTED.
